# SDR IPXA10559166

- Difficulty date: March 28, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  NR 8 SLAT LOWER T/E WEDGE SURFACES HAS NUMEROUS CHAFED AREAS.  AREA 331/ 4" FROM INBD END FOUND TO BE OUT OF ALLOWABLE LIMITS ON CARD 844195.  REPAIR IAW SRM 51-70-10-2R.
